default-icon
Retrograde ejaculation
I was getting treatment for uti,and my urologist prescribed me tamsulosin drug(defcort tm 0.4 mg once a day),after taking drug for 2 days I found that no sperm is coming out after masturbation,so I stop that drug, after taking it for 5 days because on net I read it is because of that drug ,and In urm there is no sign of infection,but now i am not able to ejaculating even after 5 days of stopping that drug Please tell me how can this problem be cured
278 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

During a male orgasm, a tube called the vas deferens transports sperm to the prostate, where they mix with other fluids to produce liquid semen (ejaculate). The muscle at the opening of the bladder (bladder neck muscle) tightens to prevent ejaculate from entering the bladder as it passes from the prostate into the tube inside the penis (urethra). This is the same muscle that holds urine in your bladder until you urinate. With retrograde ejaculation, the bladder neck muscle doesn't tighten properly. As a result, sperm can enter the bladder instead of being ejected out of your body through the penis. Several conditions can cause problems with the muscle that closes the bladder during ejaculation. These include: Surgery, such as bladder neck surgery or prostate surgery Side effect of certain medications used to treat high blood pressure, prostate enlargement and mood disorders Nerve damage caused by a medical condition, such as diabetes, multiple sclerosis or a spinal cord injury..Consult urologist they will help you Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
Tamsulosin is given for prostate enlargement which usually develops after 60 years. Defcort is a powerful steroid. Stop both the drugs and take a second opinion.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.